# SDR ASAA2016060917002

- Difficulty date: June 9, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 55,133 hours, 31,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101078106
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS EXIT SIGN AT OVERHEAD ROW 3 FWD SIDE COVER COMES OFF ON RT SIDE.  ACFT GROUNDED.  SECURED EXIT SIGN OVERHEAD AT ROW 3 AS REQUIRED.
